# SDR IPXA2016052703919

- Difficulty date: May 12, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO BARRIER FLOOR PANEL AT BS 475, X=55 HAS CORROSION.  REPAIRED CORRODED RCB FLOOR PANEL AT SAID LOCATION IAW VT-SAA EA 011-5310-01-A6257, REV. I/R AND EO MD11-5320-60828-A.
